Alert archive / Florida / Red Flag Warnings in 2012
Red Flag Warning 26, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Oct 30, 2012, 4:33 AM EDT for 7 counties in Florida. It took effect at Oct 30, 2012, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2012, 4:33 AM EDT (08:33 UTC)
- In effect from
- Oct 30, 2012, 11:00 AM EDT
- Expired
- Oct 30, 2012, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2331 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518 WWUS82 KJAX 300833 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 433 AM EDT TUE OCT 30 2012 FLZ020>025-030>033-035>038-040-302300- /O.UPG.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/ /O.NEW.KJAX.FW.W.0026.121030T1500Z-121030T2300Z/ /O.NEW.KJAX.FW.A.0028.121031T1600Z-121031T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 433 AM EDT TUE OCT 30 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR LOW RH VALUES AND WINDY CONDITIONS... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW RH VALUES AND WINDY CONDITIONS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS UP TO 35 MPH CAN BE EXPECTED TODAY. WINDS ON WEDNESDAY WILL BE 15 MPH AND GUSTY. * HUMIDITY...RH VALUES WILL FALL TO 20 TO 25 PERCENT THIS AFTERNOON. RH VALUES WEDNESDAY AFTERNOON WILL FALL TO AROUND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
2 follow-up statements
132 WWUS82 KJAX 301837 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 237 PM EDT TUE OCT 30 2012 FLZ020>025-030>033-035>038-040-311000- /O.UPG.KJAX.FW.A.0028.121031T1600Z-121031T2300Z/ /O.NEW.KJAX.FW.W.0027.121031T1600Z-121031T2300Z/ /O.CON.KJAX.FW.W.0026.000000T0000Z-121030T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 237 PM EDT TUE OCT 30 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY. * WIND...WEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH CAN BE EXPECTED THIS AFTERNOON. WINDS ON WEDNESDAY WILL BE 15 TO 20 MPH WITH GUSTS TO 25 MPH. * HUMIDITY...RH VALUES WILL FALL TO 20 TO 25 PERCENT THIS AFTERNOON. RH VALUES WEDNESDAY AFTERNOON WILL FALL TO 25 TO 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GAZ132>136-149>152-162>164-311000- /O.NEW.KJAX.FW.A.0029.121031T1600Z-121031T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 237 PM EDT TUE OCT 30 2012 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR INLAND SOUTHEAST GEORGIA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. * AFFECTED AREA...IN GEORGIA...FIRE WEATHER ZONES 132...133... 134...135...136...149...150...151...152...162...163 AND 164. * WIND...WEST WINDS AT 15 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED WEDNESDAY AFTERNOON. * HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 20 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
641 WWUS82 KJAX 302309 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 709 PM EDT TUE OCT 30 2012 FLZ020>025-030>033-035>038-040-310915- /O.EXP.KJAX.FW.W.0026.000000T0000Z-121030T2300Z/ /O.CON.KJAX.FW.W.0027.121031T1600Z-121031T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 709 PM EDT TUE OCT 30 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY. * WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS TO 25 MPH CAN BE EXPECTED WEDNESDAY AFTERNOON. * HUMIDITY...RELATIVE HUMIDITIES WILL FALL TO 25 TO 30 PERCENT WEDNESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GAZ132>136-149>152-162>164-310915- /O.CON.KJAX.FW.A.0029.121031T1600Z-121031T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 709 PM EDT TUE OCT 30 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR INLAND SOUTHEAST GEORGIA... * AFFECTED AREA...IN GEORGIA...FIRE WEATHER ZONES 132...133... 134...135...136...149...150...151...152...162...163 AND 164. * WIND...WEST WINDS AT 15 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED WEDNESDAY AFTERNOON. * HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 20 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 30, 3:35 AM EDT, 58 minutes earlier.
Area forecast discussion, Oct 30, 3:35 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 AM EDT TUE OCT 30 2012
...BREEZY TODAY...NEAR RECORD LOWS ACROSS INLAND NORTHEAST
FLORIDA TONIGHT...
.SHORT TERM...TODAY THROUGH THURSDAY...TIGHT PRESSURE GRADIENT
REMAINS OVER THE AREA WITH SANDY OVER PA AND HIGH PRESSURE RIDGE
ALONG THE MS RIVER VALLEY. EXPECT LAKE WIND ADVISORY CONDITIONS
AGAIN TODAY WITH NW WINDS AROUND 20 MPH AND GUSTS AROUND 30 MPH.
DRY AND COOL PATTERN WILL CONTINUE WITH HIGHS TODAY ONLY IN THE
60S AND LOWS INLAND TONIGHT IN THE UPPER 30S. WINDS WILL BE A
LITTLE LIGHTER INLAND TONIGHT SO MIN TEMPERATURES MAY COME CLOSE
TO NEAR RECORD LOWS INLAND. HAVE GONE CLOSE TO GFS MOS TEMPERATURE
GUIDANCE. GRADUAL WARMING TREND FOR WEDNESDAY AND THURSDAY AS
SANDY SHIFTS NORTH INTO CANADA WHICH WILL WEAKEN THE GRADIENT AND
COLD AIR ADVECTION OVER NE FL/SE GA.
RECORD LOWS WED OCT 31ST
JAX 38/1993
GNV 35/1963
.LONG TERM...FRIDAY THROUGH MONDAY...DRY WEATHER WILL CONTINUE IN
THE EXTENDED PERIOD WITH TEMPERATURES RETURNING TO CLIMATOLOGICAL
LEVELS. HIGH PRESSURE WILL DOMINATE THE AREA WITH LIGHT WINDS. A
COLD FRONT WILL APPROACH THE AREA ON MONDAY WITH RAIN CHANCES
LOOKING TOO LOW TO MENTION IN FORECAST AT THIS TIME.
&&
.AVIATION...VFR. WINDS WILL BE W AROUND 260-290 DEG TODAY WITH
INCREASING SPEEDS TO ABOUT 15-20G30KT. EARLY THIS MORNING...LIGHTER
WINDS AT SFC AND WINDY CONDS IN THE 1-2 KFT LAYER INDICATE LLWS IS A
CONCERN THROUGH ABOUT 13-14Z BEFORE LOW LEVEL MIXING DEVELOPS. WINDS
SHOULD DECREASE AROUND SUNSET THIS EVENING TO ABOUT 10 KT.
&&
.MARINE...WINDS ARE STRONG WLY 25-30G35KT. SEAS AT 41012 NOT
REPORTED FOR A WHILE BUT REPORT HAD 9 FT AT 04Z...CLOSE TO WHAT THE
SWAN WAS INDICATING. A SHIP REPORT ABOUT 70 MI E FROM JEKYLL ISLAND
MEASURED W WIND 45 KT...WHICH LOOKS POSSIBLE IF ANEMOMETER HEIGHT IS
60-90 FT OFF THE SEA SFC, SO SCA TO 20 NM AND GALE WARNING OFFSHORE
LOOK GOOD. MAY BE A LULL IN WIND GUSTS AT TIMES TO GALE FORCE BUT
OVERALL FREQUENT GUSTS LOOK LIKELY. GALE WARNING CONDITIONS SUBSIDE
EARLY WED AND SCA CONDS NEARSHORE WILL SLOWLY WIND DOWN IN THE
MORNING AS WELL. STILL ANTICIPATE HAZARDOUS MARINE CONDS FOR SMALL
BOATERS MOST OF WED AFTN INTO WED NIGHT. PRES GRADIENT WEAKENS THU
BUT STILL NWLY AND BREEZY OFFSHORE WATERS. HIGH PRES WILL BUILD INTO
THE REGION FRI AND SAT MAKING FOR MORE FAVORABLE BOATING CONDS.
RIP CURRENTS: ELY SWELLS STILL MODERATELY HIGH PER BUOY 41012 SO
WILL PROBABLY CONTINUE A MODERATE RISK TODAY. CONDS A BIT BETTER ON
FOR WED BUT STILL LOW-MODERATE CONDS DUE TO SMALLER E SWELLS.
&&
.FIRE WEATHER...RED FLAG WARNING WILL BE ISSUED FOR NE FL TODAY AND
FIRE DANGER STATEMENT FOR SE GA WHERE FUEL MOISTURES DO NOT APPEAR
LOW ENOUGH FOR RED FLAG. WILL ISSUE FIRE WX WATCH FOR WED IN NE FL
AS WINDS...LOW RH...ERC VALUES...AND PERHAPS ELEVATED DISPERSION
LEVELS MAY PROMPT RED FLAG WARNING AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 64 36 69 41 / 0 0 0 0
SSI 64 44 66 49 / 0 0 0 0
JAX 65 38 70 47 / 0 0 0 0
SGJ 65 46 68 53 / 0 0 0 0
GNV 66 39 71 47 / 0 0 0 0
OCF 67 40 72 49 / 0 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...GALE WARNING UNTIL 5 AM EDT WEDNESDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 3 PM EDT WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ZIBURA/SHASHY/MCALLISTERHazardous weather outlook, Oct 29, 11:15 PM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1115 PM EDT MON OCT 29 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-301000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1115 PM EDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADJACENT COASTAL WATERS... ...GALE WARNING IN EFFECT FOR OFFSHORE WATERS... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TONIGHT... LARGE SWELLS FROM HURRICANE SANDY WILL CONTINUE TO PRODUCE AN ELEVATED RIP CURRENT RISK THROUGH TUESDAY. SWELLS COMBINED WITH ELEVATED WINDS WILL ALSO CONTINUE SMALL CRAFT ADVISORY CONDITIONS OVER THE ADJACENT COASTAL WATERS AND GALE CONDITIONS OFFSHORE WATERS. LOW TEMPERATURES TONIGHT WILL PLUMMET INTO THE UPPER 30S AND LOWER 40S...WITH NORMALLY COLDER LOCALES LIKELY FALLING INTO THE MID 30S. WINDS WILL REMAIN ELEVATED BETWEEN 10 AND 15 MPH...AND THE COMBINATION OF THESE WINDS WITH COLD TEMPERATURES WILL CREATE WIND CHILLS IN THE UPPER 20S TO AROUND 30 TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...DRY AND WINDY CONDITIONS ON TUESDAY... AN ELEVATED RIP CURRENT RISK WILL ALONG THE COAST TUESDAY. DRY AND WINDY CONDITIONS ARE EXPECTED AGAIN ON TUESDAY WITH LOW RELATIVE HUMIDITIES. A LAKE WIND ADVISORY WILL BE LIKELY ON TUESDAY. LOW TEMPERATURES WILL FALL INTO THE UPPER 30S IN NORMALLY COOLER LOCALES INLAND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ABE/ARS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 4:04 AM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 15 hr |
| Oct 30, 4:33 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 10 hr |
| Oct 30, 2:13 PM EDT | Small Craft Advisory for Winds | JAX | 32 hr | |
| Oct 30, 2:37 PM EDT | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 28 hr |
Nearby
Red Flag Warnings in Florida, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.